Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 3, NWS Midland/Odessa, TX

April 11, 2009Glasscock County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Apr 11, 2009, 8:46 PM CDT for Glasscock County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2009, 8:46 PM CDT (01:46 UTC)
Expired
Apr 12, 2009, 12:45 AM CDT
In force
4 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

County Glasscock County, TX

The radar

The Midland/Odessa radar (KMAF), 58 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 1.8 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2009-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2009-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1592 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
571 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 120146
FFWMAF
TXC173-120545-
/O.NEW.KMAF.FF.W.0003.090412T0146Z-090412T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
846 PM CDT SAT APR 11 2009

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN GLASSCOCK COUNTY IN WEST TEXAS...

* UNTIL 1245 AM CDT

* AT 841 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL ACROSS THE NORTHERN
  HALF OF GLASSCOCK COUNTY. DOPPLER RADAR HAD ESTIMATED ONE TO THREE
  INCHES OF RAIN HAD FALLEN ACROSS NORTHWEST GLASSCOCK COUNTY 
  NEAR HIGHWAY 137 AND MUSTANG DRAW. ADDITIONAL THUNDERSTORMS
  WILL MOVE INTO THE COUNTY AFTER 9 PM WHICH WILL LIKELY
  RESULT IN FLASH FLOODING.

* THE STORMS PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL IS EXPECTED WHICH COULD INCREASE THE POTENTIAL
FOR FLOODING IN THE WARNED AREA.

&&

LAT...LON 3207 10176 3207 10130 3186 10128 3181 10176

$$
1 follow-up statement
000 
WGUS74 KMAF 120430
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1130 PM CDT SAT APR 11 2009

TXC173-120545-
/O.CON.KMAF.FF.W.0003.000000T0000Z-090412T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLASSCOCK-
1130 PM CDT SAT APR 11 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
NORTHERN GLASSCOCK COUNTY...

AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE HEAVY RAINS HAD MOVED OUT OF THE WARNED AREA...HOWEVER
RESIDUAL LOCALIZED FLOODING IS LIKELY ONGOING ACROSS OPEN COUNTRY OF
EXTREME NORTHWEST GLASSCOCK COUNTY NEAR MUSTANG DRAW AND HIGHWAY
137. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

&&

LAT...LON 3207 10176 3207 10130 3186 10128 3181 10176

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 6:46 PM CDT, 2 hours earlier.

Area forecast discussion, Apr 11, 6:46 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
646 PM CDT SAT APR 11 2009

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW...

&&

.AVIATION...
SEVERE WEATHER ONGOING. STRONG TO SEVERE THUNDERSTORMS WILL
CONTINUE TO MOVE INTO THE MIDLAND/ODESSA AREA THROUGH 02Z. HEAVY
RAINFALL...FREQUENT LIGHTNING...GUSTY WINDS AND HAIL WILL BE
POSSIBLE AT KMAF...HAVE ISSUED AT AIRPORT WEATHER WARNING AT KMAF
UNTIL 02Z. TSTORMS HAVE MOVED TO THE EAST OF ALL OTHER TAF SITES.
WINDS ACROSS THE AREA WILL BACK TO THE WEST OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 338 PM CDT SAT APR 11 2009/

DISCUSSION...
FOCUS FOR THE SHORT TERM FORECAST WILL CONCENTRATE ON INCREASING
SEVERE POTENTIAL ACROSS WEST AND SOUTHWEST TEXAS...AND FAR SOUTHEAST
NEW MEXICO LATE THIS AFTERNOON THROUGH TONIGHT.

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 11 PM CDT...OR 10
PM MDT FOR MUCH OF THE PERMIAN BASIN...THE SOUTHEAST NEW MEXICO
PLAINS...AND THE TRANS PECOS REGION.

REGIONAL WATER VAPOR IMAGERY SHOWS A WELL DEFINED UPPER LEVEL LOW
SPINNING NEAR THE AZ/NM BORDER THIS AFTERNOON. LIFT WITHIN THE
SOUTHWEST FLOW ALOFT AHEAD OF THIS FEATURE IS CURRENTLY SPREADING
ACROSS SOUTHWEST TEXAS AND SOUTHEASTERN NEW MEXICO. REGIONAL RADAR
IMAGERY SHOWS ELEVATED SHOWERS/THUNDERSTORMS DEVELOPING FROM FAR
WEST TEXAS TO THE GUADALUPE MOUNTAINS AND NORTHWARD THROUGH THE EDDY
COUNTY PLAINS. SCATTERED AND MORE INTENSE THUNDERSTORMS ARE STARTING
TO DEVELOP FROM ROUGHLY NORTHERN LEA COUNTY...SOUTHWARD TO THE TRANS
PECOS REGION WITHIN THE AXIS OF BETTER LOW LEVEL DEWPOINTS (IN THE
MID TO UPPER 40S F) AND INSTABILITY (MUCAPE APPROACHING 1000 J/KG).
THE OPPORTUNITY EXISTS FOR SUPERCELL THUNDERSTORMS TO DEVELOP ACROSS
FAR SOUTHEAST NEW MEXICO...THE PERMIAN BASIN AND THE TRANS PECOS
REGION THIS AFTERNOON...WITHIN THE AFOREMENTIONED INSTABILITY/MOIST
AXIS AND ALSO GIVEN FAVORABLE DEEP LAYER SHEAR PROFILES UNDERNEATH
AN APPROACHING MID LEVEL JET MAX. THE PRIMARY SEVERE HAZARDS THIS
AFTERNOON WILL BE LARGE HAIL AND DAMAGING WINDS. HOWEVER...ISOLATED
TORNADOES ARE POSSIBLE.

THUNDERSTORMS THEN LOOK TO ORGANIZE INTO A CONVECTIVE COMPLEX THIS
EVENING AND TRANSLATE EASTWARD ACROSS THE PERMIAN BASIN/TRANS PECOS
REGION. WE HAVE ORIENTED THE HIGHEST GRIDDED POPS (80-90 PCT) ACROSS
THE PERMIAN BASIN THIS EVENING...TAPERED TO SLIGHT CHANCE ACROSS THE
WESTERN CWFA. THE CONVECTIVE COMPLEX LOOKS TO EXIT OUR FORECAST AREA
NOT TOO LONG AFTER MIDNIGHT...SO POPS WILL QUICKLY TAPER PAST THEN.

THE UPPER LEVEL LOW IS EXPECTED TO CROSS THE TEXAS PANHANDLE SUNDAY.
MODELS INDICATE SOME RESIDUAL MID LEVEL MOISTURE AND STEEP LAPSE
RATES LOCATED FROM LEA COUNTY THROUGH THE NORTHERN PERMIAN BASIN ON
THE SOUTHERN SIDE OF THIS FEATURE SUNDAY...SO HAVE OPTED TO INCLUDE
ISOLATED THUNDERSTORMS IN THESE LOCATIONS. ALSO OF CONCERN SUNDAY
WILL BE INCREASING WESTERLY WINDS ACROSS THE CWFA AS THE ASSOCIATED
DEEP SURFACE LOW MOVES EASTWARD ACROSS THE ROLLING PLAINS. THE
STRONGEST WINDS LOOK TO IMPACT THE GUADALUPE...DELAWARE AND DAVIS
MOUNTAINS AND THE VAN HORN/HWY 54 CORRIDOR...WHERE A HIGH WIND WATCH
HAS BEEN POSTED SUNDAY. A WIND ADVISORY MAY ALSO BE NEEDED ACROSS
THE SOUTHEAST NEW MEXICO PLAINS...THE TRANS PECOS REGION AND THE
MARFA PLATEAU. FIRE WEATHER CONCERNS WILL ALSO INCREASE ACROSS AREAS
SOUTH OF INTERSTATE 10...ADDITIONAL FIRE WEATHER DETAILS ARE
PROVIDED IN THE SECTION BELOW.

NO SIGNIFICANT CHANGES WERE MADE BEYOND SUNDAY. THE UPPER LOW WILL
PULL WELL NORTHEAST OF THE AREA SUNDAY NIGHT INTO MONDAY...WITH
NORTHWEST FLOW ALOFT IN ITS WAKE. A COLD FRONT WILL MOVE THROUGH THE
REGION LATE SUNDAY EVENING/EARLY MONDAY MORNING. SHORTWAVE RIDGING
WILL DEVELOP TUESDAY...WITH WARMER TEMPERATURES EXPECTED. STILL SOME
DISCREPANCIES BETWEEN MODEL SOLUTIONS DURING THE MIDDLE TO LATE WEEK
TIME FRAME...THE EUROPEAN MODEL STILL INDICATES AN UPPER LOW MOVING
ACROSS NEW MEXICO THURSDAY AND FRIDAY...WITH CONVECTION DEVELOPING
AHEAD OF IT ACROSS AREAS EAST OF THE PECOS RIVER. THE GFS IS STILL
TRENDING FARTHER NORTH WITH THE SYSTEM...AND FARTHER EAST WITH THE
CONVECTION. LEFT THE FORECAST DRY FOR NOW...BUT BEARS WATCHING WITH
LATER MODEL RUNS. /21/

FIRE WEATHER...
A BRIEF PERIOD OF CRITICAL FIRE WEATHER CONDITIONS IS EXPECTED TO
OCCUR OVER THE PRESIDIO VALLEY AND BIG BEND REGION THIS AFTERNOON
AND EARLY THIS EVENING WHERE SOUTHWEST WINDS OF 20 TO 30 MPH WILL
COINCIDE WITH RH/S OF 10 TO 15 PERCENT.  SINCE THE DURATION OF THESE
CONDITIONS IS NOT EXPECTED TO BE THREE HOURS OR MORE...A RED FLAG
WARNING WILL NOT BE ISSUED.  SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE PERMIAN BASIN AND
POINTS EAST THIS AFTERNOON AND EVENING.  A PACIFIC COLD FRONT WILL
MOVE THROUGH THE AREA TONIGHT WITH SOUTHEAST WINDS TURNING TO THE
WEST BEHIND IT.  RECOVERY WILL BE FAIR TO GOOD GENERALLY WEST OF THE
PECOS RIVER...AND GOOD OR BETTER TO THE EAST.

WIND SPEEDS WILL RISE TO 20 TO 30 MPH AREAWIDE SUNDAY AFTERNOON.
MINIMUM AFTERNOON RH/S SUNDAY WILL DROP TO 10 TO 15 PERCENT OVER THE
PRESIDIO VALLEY...BIG BEND REGION...STOCKTON PLATEAU AND LOWER TRANS
PECOS.  WILL ISSUE A FIRE WEATHER WATCH FOR THESE AREAS SUNDAY
AFTERNOON.  MINIMUM AFTERNOON RH/S WILL REMAIN ABOVE 15 PERCENT OVER
THE REST OF THE AREA.  EVEN STRONGER WINDS ARE EXPECTED IN THE
GUADALUPE AND DAVIS MOUNTAINS...AND THE VAN HORN AND HIGHWAY 54
CORRIDOR.  WINDS SHOULD SUBSIDE AFTER 13/00Z.  RECOVERY SUNDAY NIGHT
WILL BE POOR TO FAIR WEST OF THE PECOS RIVER...AND GOOD OR BETTER TO
THE EAST.

MINIMUM AFTERNOON RH/S MONDAY WILL BE 10 TO 15 PERCENT AGAIN OVER
THE PRESIDIO VALLEY AND BIG BEND REGION...BUT CRITICAL FIRE WEATHER
CONDITIONS ARE NOT EXPECTED AS WIND SPEEDS IN THESE AREAS ARE NOT
EXPECTED TO BE 20 MPH OR GREATER.  MINIMUM AFTERNOON RH/S WILL
GENERALLY STAY ABOVE 15 PERCENT NORTH AND EAST ACROSS THE REST OF
THE AREA.  RECOVERY MONDAY NIGHT WILL BE FAIR TO GOOD ALONG AND EAST
OF THE PECOS RIVER...BUT POOR TO FAIR TO THE WEST.  CRITICAL FIRE
WEATHER CONDITIONS COULD OCCUR TUESDAY AFTERNOON OVER THE HIGHER
TERRAIN OF SOUTHEAST NEW MEXICO AND WEST TEXAS. /67/

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES... BIG BEND AREA...MARFA PLATEAU...
     PECOS...PRESIDIO VALLEY...TERRELL.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES... BORDEN...CRANE...ECTOR...GLASSCOCK...HOWARD...
     MARTIN...MIDLAND...MITCHELL...PECOS...REAGAN...SCURRY...
     TERRELL...UPTON...WARD...WINKLER.

     HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
     THE FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS AREA...
     GUADALUPE MOUNTAINS...VAN HORN AND HIGHWAY 54 CORRIDOR.

&&

79
Hazardous weather outlook, Apr 11, 2:36 PM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
236 PM CDT SAT APR 11 2009

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-121945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
236 PM CDT SAT APR 11 2009 /136 PM MDT SAT APR 11 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST
NEW MEXICO THIS AFTERNOON AND EVENING...AND MUCH OF WEST TEXAS
THROUGH TONIGHT.  THESE STORMS WILL BE MOST LIKELY DURING THE
AFTERNOON AND EVENING.  SOME OF THESE STORMS MAY BECOME SEVERE...
GENERALLY ALONG AND EAST OF AN ARTESIA...MARFA AND BIG BEND LINE.
LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...HOWEVER
AN ISOLATED TORNADO OR TWO WILL ALSO BE POSSIBLE.  SOME OF THE
STORMS COULD PRODUCE HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED
FLASH FLOODING.  SOUTHEAST WINDS OF 25 TO 35 MPH ARE EXPECTED ACROSS
THE PERMIAN BASIN AND STOCKTON PLATEAU...SO A WIND ADVISORY IS IN
EFFECT THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 60 MPH COULD
AFFECT THE GUADALUPE AND DAVIS MOUNTAINS SUNDAY AFTERNOON...IN
ADDITION TO THE VAN HORN AND HIGHWAY 54 CORRIDOR.  A HIGH WIND WATCH
HAS BEEN ISSUED FOR THESE AREAS...AND MOTORISTS SHOULD KEEP ABREAST
OF THE LATEST FORECASTS IF TRAVELING THROUGH THESE AREAS SUNDAY.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR GENERALLY
ALONG AND SOUTH OF A CANDELARIA...MARFA...FORT STOCKTON LINE SUNDAY
AFTERNOON.  LOW RELATIVE HUMIDITY AND WESTERLY WINDS OF 20 TO 30 MPH
COULD PRODUCE CONDITIONS FAVORABLE FOR FIRE GROWTH AND SPREAD IN
THESE AREAS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANGERS ACROSS SOUTHEASTERN NEW MEXICO
AND WEST TEXAS SHOULD BE PREPARED FOR THE POSSIBLE DEVELOPMENT OF
SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT.  SPOTTER
ACTIVATION IS REQUESTED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Apr 11, 8:11 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
811 PM CDT SAT APR 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             MIDLAND INTERNATIONAL A 31.94N 102.19W
04/11/2009  E2.50 INCH       MIDLAND            TX   NWS EMPLOYEE

            TWO AND A HALF INCH HAIL REPORTED AT THE MIDLAND NATIONAL
            WEATHER SERVICE OFFICE.

&&

MSCHULDT
Local storm report, Apr 11, 8:15 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
815 PM CDT SAT APR 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             MIDLAND                 32.00N 102.08W
04/11/2009  E2.00 INCH       MIDLAND            TX   LAW ENFORCEMENT

            TWO INCH HAIL REPORTED AT LOOP 250 AND WADLEY DRIVE IN
            MIDLAND.

&&

MSCHULDT
Local storm report, Apr 11, 8:17 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
817 PM CDT SAT APR 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             MIDLAND                 32.00N 102.08W
04/11/2009  E2.00 INCH       MIDLAND            TX   PUBLIC

            TWO INCH HAIL REPORTED AT ILLINOIS AND MIDLAND DR IN
            MIDLAND. TWO INCH HAIL REPORTED AT LOOP 250 AND ANDREWS
            HIGHWAY.

&&

MSCHULDT
Local storm report, Apr 11, 8:23 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
823 PM CDT SAT APR 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     ODESSA                  31.85N 102.37W
04/11/2009                   ECTOR              TX   BROADCAST MEDIA

            ROOFS RIPPED OF BUILDINGS AND DAMAGE TO TREES AND CARS IN
            NORTH ODESSA.

&&

MSCHULDT
Local storm report, Apr 11, 8:25 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
825 PM CDT SAT APR 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TSTM WND GST     MIDLAND                 32.00N 102.08W
04/11/2009  M64 MPH          MIDLAND            TX   AWOS

&&

MSCHULDT
Local storm report, Apr 11, 8:28 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
828 PM CDT SAT APR 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             16 SE MIDLAND           31.84N 101.89W
04/11/2009  E1.50 INCH       MIDLAND            TX   PUBLIC

            GOLF BALL TO PING PONG SIZE HAIL REPORTED.

&&

MSCHULDT

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:05 PM CDTFlash Flood WarningMAFEctor, Midland3 hr
Apr 11, 7:13 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson62 min
Apr 11, 7:15 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Ward, Winkler60 min
Apr 11, 7:40 PM CDTAreal Flood AdvisoryMAFDawson, Martin3 hr
Apr 11, 7:43 PM CDTTornado WarningMAFGlasscock, Midland32 min
Apr 11, 7:44 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Glasscock, Howard, Martin, Midland and 2 more61 min
Apr 11, 7:54 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Pecos, Upton, Ward36 min
Apr 11, 8:03 PM CDTTornado WarningMAFGlasscock, Howard27 min
Apr 11, 8:12 PM CDTSevere Thunderstorm WarningMAFEctor, Midland, Upton33 min
Apr 11, 8:29 PM CDTTornado WarningMAFHoward, Mitchell46 min
Apr 11, 8:44 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Midland, Mitchell, Scurry and 1 more61 min
Apr 11, 9:20 PM CDTTornado WarningMAFGlasscock25 min
Apr 11, 9:55 PM CDTSevere Thunderstorm WarningMAFReagan, Upton50 min
Apr 11, 11:40 PM CDTSevere Thunderstorm WarningMAFTerrell35 min
Apr 12, 5:39 AM CDTHigh Wind WarningMAF14 hr
Apr 12, 5:39 AM CDTWind AdvisoryMAFLoving, Pecos, Ward, Winkler14 hr
Apr 12, 5:43 AM CDTRed Flag WarningMAF14 hr

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.